Uniqueness of the solution of the modified Frankl' problem
Differencialʹnye uravneniâ, Tome 19 (1983) no. 9, pp. 1624-1627
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_9_a21,
author = {I. V. Maiorov},
title = {Uniqueness of the solution of the modified {Frankl'} problem},
journal = {Differencialʹnye uravneni\^a},
pages = {1624--1627},
year = {1983},
volume = {19},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_9_a21/}
}
I. V. Maiorov. Uniqueness of the solution of the modified Frankl' problem. Differencialʹnye uravneniâ, Tome 19 (1983) no. 9, pp. 1624-1627. http://geodesic.mathdoc.fr/item/DE_1983_19_9_a21/